# SDR SCNA95114

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C8067862
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND PITTING CORROSION AROUND FASTENERS OF GEAR DOOR UPPER RADIUS ROD ATTACH CASTING.  REMOVED AND REPLACED FITTING PER SRM 53-30-03.
